Alpa Tailor

Alpa Tailor – AstraZeneca March 2021

Died 24th April from Vaccine-Induced Immune Thrombocytopenia & Thrombosis (VITT)

Alpa, a 35 year old mother, fell ill a week after getting first dose of AstraZeneca in March. She suffered stroke-like symptoms including slurred speech and a facial droop, she experienced paralysis on the left side of her body. She was rushed to hospital on April 8th.

She was diagnosed with vaccine-induced immune thrombocytopenia and thrombosis (VITT) and had surgery to relieve pressure and blood clots from her brain, sadly she suffered a stroke and died on 24th April.

She was treated at the National Hospital for Neurology and Neurosurgery in London.

A post-mortem examination found she had suffered multiple brain clots.

Ms Tailor’s husband Anish said ‘The death of our beloved Alpa has left a huge void in our hearts and our lives, we will all truly miss her unconditional love. Alpa was a wonderful wife, loving mother, amazing daughter, sister and friend. Life has changed for us in an unimaginable way.’

She thought she was doing the right thing and had the jab to ‘protect her family’ and she did not have any underlying health conditions.

Enfield, London, United Kingdom